# SDR 2001UALA02336

- Difficulty date: November 6, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 21,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE 178 BLKHD SIDE CHORD AND WEB MOD, CRACKS WERE FOUND ON THE VERTICAL BEAM LOWER WEB AT RBL17.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REMOVED AND REPLACED WEB.
